Home > Research > Publications & Outputs > Rates of convergence for Markov chains associat...
View graph of relations

Rates of convergence for Markov chains associated with Dirichlet processes.

Research output: Contribution to journalJournal article

  • Gareth O. Roberts
  • S. Petrone
  • Jeffrey S. Rosenthal
<mark>Journal publication date</mark>12/2000
<mark>Journal</mark>Far East Journal of Theoretical Statistics
Issue number2
Number of pages30
Pages (from-to)207-236
Publication statusPublished
Original languageEnglish


We argue that Monte Carlo algorithms are ideally suited to parallel computing, and that “parallel Monte Carlo” should be more widely used. We consider a number of issues that arise, including dealing with slow or unreliable computers. We also discuss the possibilities of parallel Markov chain Monte Carlo. We illustrate our results with actual computer experiments.